Top
10
Doctor insights on: Intermittent Vaginal Rash

Share
1

1
I have vaginal rash, need help right away. What to do?

I have vaginal rash, need help right away. What to do?

Vaginal rash: The most effective otc treatments for yeast infections are topicals containing Clotrimazole that can be found at your local drugstore. There are treatments that last anywhere from 3-7 days. If you need immediate help, or if you suspect the rash may be herpes, i would recommend seeing your doctor immediately for an anti fungal pill if yeast (fluconazole) or anti viral pill if herpes (valtrex). ...Read more

Dr. Cornelia Franz
1,059 doctors shared insights

Rash (Definition)

Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more


2

2
Vaginal rash, burning and stinging! what can I do?

Vaginal rash, burning and stinging! what can I do?

Eczema: It could be eczema or warts, or an allergic reaction to something. Rashes are best treated in person so the doctor can see and feel to determine what it is. ...Read more

3

3
I had a vaginal rash and was prescribd fluocinonide 2 weeks ago. I have been applyn it 2x a day & i still have it.How long will it take to compltly heal?

I had a vaginal rash and was prescribd fluocinonide 2 weeks ago. I have been applyn it 2x a day & i still have it.How long will it take to compltly heal?

Can't know.: Quite impossible to tell. I am not sure what kind of rash you had. There are literally hundreds of rashes this could be. You should probably check back with your doc. I am sure he would be interested in knowing if things were not getting better. ...Read more

4

4
How do I apply mix of cortisone and lotrimin (clotrimazole) for vaginal rash? Combine them first, or one after the other?

How do I apply mix of cortisone and lotrimin (clotrimazole) for vaginal rash? Combine them first, or one after the other?

Either: Best: use them 30 minutes apart individually. Practical: mix them if above is not feasible. There are indeed cream combining both agents but when you mix two together, there is no way to know if the inactive ingredients don't mix well without a study. I think it would be ok either way. ...Read more

6

6
I have a vaginal rash I got tested for sti's. My results was negative and I had was a bad uti. I took the meds but I still have the rash. Help!!

I have a vaginal rash I got tested for sti's. My results was negative and I had was a bad uti. I took the meds but I still have the rash. Help!!

Need more info: Rashes are hard to diagnose without seeing it. If the medication you were given has not helped see him/her again NOW. UTI's do not usually cause vaginal rashes. ...Read more

See 1 more doctor answer
7

7
I have a vaginal rash that itches and burns, the hospital said it was a UTI but the rash is getting worse and inflammed, is it something else?

I have a vaginal rash that itches and burns, the hospital said it was a UTI but the rash is getting worse and inflammed, is it something else?

Probably: Vaginal itching and burning are common symptoms associated with a yeast infection. There are other vaginal/vulvar disorders that can also cause similar symptoms. I suggest you see your gynecologist fur further evaluation. ...Read more

10

10
Vaginal rash - six weeks ago - UTI turned into kidney infection - now have the same rash again but much worse - can it be another UTI and if so why?

Vaginal rash - six weeks ago - UTI turned into kidney infection - now have the same rash again but much worse - can it be another UTI and if so why?

Probably not: UTI does not cause rash in the vulva(I think you are referring to it as vagina). However, the antibiotic used for the UTI can give,as a side effect, a yeast infection in the vaginal area.If you are having no urinary symptoms,it is unlikely to be a UTI. You should be checked by your doctor or your gyn ,who will also check a urine sample and diagnose the rash. I hope this helps. ...Read more

Dr. John Chiu
2,559 doctors shared insights

Skin Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more